On the regularity of a generalized diffusion problem arising in population dynamics set in a cylindrical domain - Normandie Université Access content directly
Journal Articles Journal of Mathematical Analysis and Applications Year : 2017

On the regularity of a generalized diffusion problem arising in population dynamics set in a cylindrical domain

Abstract

In this paper, we consider a generalized diffusion problem arising in population dynamics. To this end, we study a fourth order operational equation of elliptic type, with various boundary conditions. We show existence, uniqueness and regularity of a classical solution on a cylindrica ldomain under some necessary and sufficient conditions on the data. This elliptic problem is solved in L^p(a,b;X), p∈(1,+∞), where (a,b)⊂R and X is a UMD Banach space. Our techniques use essentially the functional calculus and the semigroup theory.

Dates and versions

hal-02047101 , version 1 (23-02-2019)

Identifiers

Cite

Rabah Labbas, Stéphane Maingot, David Manceau, Alexandre Thorel. On the regularity of a generalized diffusion problem arising in population dynamics set in a cylindrical domain. Journal of Mathematical Analysis and Applications, 2017, 450 (1), pp.351-376. ⟨10.1016/j.jmaa.2017.01.026⟩. ⟨hal-02047101⟩
36 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More